# SDR CALA2022071501769

- Difficulty date: July 14, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737
- Aircraft serial: 28774
- Aircraft time: 74,005 hours, 26,678 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Part number: NA
- Condition: None
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/15/22. RAMP REPORTED SMOKE FROM RIGHT LANDING GEAR APON FURTHER INSPECTION FOUND FIRE IN RIGHT HAND WHEEL WELL. REPLACED S73 SWITCH AND WIRE ASSEMBLY TO D46012P. TRING TIED WIRE BUNDLE AND TIGHTENED CLAMPS. PERFORMED OPS CHECK OF S73. OPS CHECKS GOOD. FOUND WIRES SWAPPED ON D46016P. INSTALLED INTO CORRECT POSITIONS. OPS CHECKS GOOD
